# SDR SWAA2025060274290

- Difficulty date: May 22, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 38,069 hours, 18,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT'S INOP (OVERHEAD AND LOWER EXIT LIGHT)<[01] REMOVED AND REPLACED 1 EA BATTERY PACK M1675 (OVER L1 DOOR) AND OPS CHECK GOOD IAW SWA B737-800 AMM 33-51-06-960-805.;[02] VERIFIED REMOVED AND REPLACED 1 EA BATTERY PACK M1675 (OVER L1 DOOR) AND OPS CHECK GOOD IAW SWA B737-800 AMM 33-51-06-960-805.
